A nonparametric approach to QT interval correction for heart rate.

Wang, D; Cheung, YB; Arezina, R; Taubel, J; Camm, AJ; (2010) A nonparametric approach to QT interval correction for heart rate. Journal of biopharmaceutical statistics, 20 (3). pp. 508-22. ISSN 1054-3406 DOI: https://doi.org/10.1080/10543400903581952

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1080/10543400903581952

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar